# SDR SIMA20190104001

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 33,837 hours, 31,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT 2  CEILING WHITE EMERG LIGHT INOP. C/A-REMOVED AND REPLACED 2 AFT AISLE EMERGENCY LIGHT IAW AMM 33-50-08. OPS CHECK GOOD IAW AMM TASK 33-50-00.
